PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 2 | 99-111
Tytuł artykułu

On the discrepancy estimate of normal numbers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
2
Strony
99-111
Opis fizyczny
Daty
wydano
1999
otrzymano
1996-12-30
poprawiono
1998-05-29
Twórcy
autor
  • School of Mathematical Sciences, Tel-Aviv University, 69978 Tel-Aviv, Israel
Bibliografia
  • [B] R. Bejian, Sur certaines suites présentant une faible discrépance à l'origine, C. R. Acad. Sci. Paris Sér. A 286 (1978), 135-138.
  • [BH] M. Bicknell and V. E. Hoggart, Jr., Unit determinants in generalized Pascal triangles, Fibonacci Quart. 11 (1978), 131-144.
  • [F] H. Faure, Discrépance de suites associées à un système de numération (en dimension s), Acta Arith. 41 (1982), 337-351.
  • [G] I. S. Gal and L. Gal, The discrepancy of the sequence $(2^nx)$, Indag. Math. 26 (1964), 129-143.
  • [K1] N. M. Korobov, Numbers with bounded quotient and their applications to questions of Diophantine approximation, Izv. Akad. Nauk SSSR Ser. Mat. 19 (1955), 361-380.
  • [K2] N. M. Korobov, Distribution of fractional parts of exponential function, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 21 (1966), no. 4, 42-46.
  • [L1] M. B. Levin, The distribution of fractional parts of the exponential function, Soviet Math. (Izv. VUZ) 21 (1977), no. 11, 41-47.
  • [L2] M. B. Levin, On the upper bounds of discrepancy of completely uniform distributed and normal sequences, AMS-IMU joint meeting, Jerusalem, Israel, May 24-26, 1995, Abstracts Amer. Math. Soc. 16 (1995), 556-557.
  • [N] H. Niederreiter, Random Number Generation and Quasi-Monte Carlo Methods, CBMS-NSF Regional Conf. Ser. in Appl. Math. 63, Philadelphia, 1992.
  • [P] V. N. Popov, Asymptotic formula for the sum of sums of the elements of the continued fractions for numbers of the form a/p, J. Soviet Math. 17 (1981), 2137-2147.
  • [Po] A. G. Postnikov, Arithmetic modeling of random processes, Proc. Steklov Inst. Math. 57 (1960).
  • [S] J. Schiffer, Discrepancy of normal numbers, Acta Arith. 47 (1986), 175-186.
  • [So] I. M. Sobol', Multidimensional Quadrature Formulas and Haar Functions, Nauka, Moscow, 1969 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.